MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4; AIR-CONDUCTION HEARING AID, IN-CANAL

SONOVA AG PHONAK LYRIC4; AIR-CONDUCTION HEARING AID, IN-CANAL
Model Number 078-0072
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Ear or Labyrinth Problem (4474)
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that there was a fitting/removal related issue with a lyric device.It is said the reason for device removal was migration and that sore and ulceration of tissue with severeness rated as mild was observed upon.

Brand Name
PHONAK LYRIC4
Common Device Name
AIR-CONDUCTION HEARING AID, IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key23790412
Report Number3008848788-2025-00020
Device Sequence Number12142996
Product Code ESD
UDI-Device Identifier07613389603323
UDI-Public(01)07613389603323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
Report Date (Section F) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number078-0072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/10/2025
Device Age4 MO
Event Location Other
Date Report to Manufacturer11/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown